Advertisement

Pointwise Weyl Law for Partial Bergman Kernels

  • Steve ZelditchEmail author
  • Peng Zhou
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 269)

Abstract

This article is a continuation of a series by the authors on partial Bergman kernels and their asymptotic expasions. We prove a 2-term pointwise Weyl law for semi-classical spectral projections onto sums of eigenspaces of spectral width \(\hbar =k^{-1}\) of Toeplitz quantizations \(\hat{H}_k\) of Hamiltonians on powers \(L^k\) of a positive Hermitian holomorphic line bundle \(L \rightarrow M\) over a Kähler manifold. The first result is a complete asymptotic expansion for smoothed spectral projections in terms of periodic orbit data. When the orbit is ‘strongly hyperbolic’ the leading coefficient defines a uniformly continuous measure on \({\mathbb R}\) and a semi-classical Tauberian theorem implies the 2-term expansion. As in previous works in the series, we use scaling asymptotics of the Boutet-de-Monvel–Sjostrand parametrix and Taylor expansions to reduce the proof to the Bargmann–Fock case.

References

  1. 1.
    Abraham, R., Marsden, J.E.: Foundations of Mechanics. Advanced Book Program. Benjamin/Cummings Publishing Co., Inc., Reading (1978)Google Scholar
  2. 2.
    Borthwick, D., Paul, T., Uribe, A.: Semiclassical spectral estimates for Toeplitz operators. Ann. Inst. Fourier (Grenoble) 48(4), 1189–1229 (1998)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Boutet de Monvel, L., Guillemin, V.: The Spectral Theory of Toeplitz Operators. Annals of Mathematics Studies, vol. 99. Princeton University Press, Princeton (1981)Google Scholar
  4. 4.
    Boutet de Monvel, L., Sjöstrand, J.: Sur la singularité des noyaux de Bergman et de Szegö. Asterisque 34–35, 123–164 (1976)zbMATHGoogle Scholar
  5. 5.
    Daubechies, I.: Coherent states and projective representation of the linear canonical transformations. J. Math. Phys. 21(6), 1377–1389 (1980)MathSciNetCrossRefGoogle Scholar
  6. 6.
    de Gosson, M.: Symplectic Geometry and Quantum Mechanics. Operator Theory: Advances and Applications, vol. 166. Advances in Partial Differential Equations. Birkhäuser Verlag, Basel (2006)Google Scholar
  7. 7.
    Folland, G.: Harmonic Analysis in Phase Space. Annals of Mathematics Studies, vol. 122. Princeton University Press, Princeton (1989)Google Scholar
  8. 8.
    Long, Y.: Index Theory for Symplectic Paths with Applications. Progress in Mathematics, vol. 207. Birkhäuser Verlag, Basel (2002)CrossRefGoogle Scholar
  9. 9.
    Lu, Z., Shiffman, B.: Asymptotic expansion of the off-diagonal Bergman kernel on compact Kähler manifolds. J. Geom. Anal. 25(2), 761–782 (2015)CrossRefGoogle Scholar
  10. 10.
    Paoletti, R.: Scaling asymptotics for quantized Hamiltonian flows. Int. J. Math. 23(10), 1250102 (2012)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Paoletti, R.: Local scaling asymptotics in phase space and time in Berezin-Toeplitz quantization. Int. J. Math. 25(6), 1450060 (2014), 40 ppMathSciNetCrossRefGoogle Scholar
  12. 12.
    Petkov, V., Robert, D.: Asymptotique semi-classique du spectre d’hamiltoniens quantiques et trajectoires classiques periodiques. Commun. Partial Differ. Equ. 10(4), 365–390 (1985)CrossRefGoogle Scholar
  13. 13.
    Rubinstein, Y.A., Zelditch, S.: The Cauchy problem for the homogeneous Monge-Ampre equation, I. Toeplitz quantization. J. Differ. Geom. 90(2), 303–327 (2012)CrossRefGoogle Scholar
  14. 14.
    Safarov, Y.G.: Asymptotics of a spectral function of a positive elliptic operator without a nontrapping condition, (Russian) Funktsional. Anal. i Prilozhen. 22, 53–65 (1988), 96; translation in Funct. Anal. Appl. 22(3) (1988), 213–223 (1989)Google Scholar
  15. 15.
    Safarov, Y.G., Vassiliev, D.: The asymptotic distribution of eigenvalues of partial differential operators, Translated from the Russian manuscript by the authors. Translations of Mathematical Monographs, vol. 155. American Mathematical Society, Providence (1997)Google Scholar
  16. 16.
    Shiffman, B., Zelditch, S.: Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds. J. Reine Angew. Math. 544, 181–222 (2002)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Zelditch, S.: Index and dynamics of quantized contact transformations. Ann. Inst. Fourier 47, 305–363 (1997), MR1437187, Zbl 0865.47018MathSciNetCrossRefGoogle Scholar
  18. 18.
    Zelditch, S., Zhou, P.: Interface asymptotics of partial Bergman kernels on \(S^1\)-symmetric Kähler manifolds, to appear in J. Symp. Geom. arXiv:1604.06655
  19. 19.
    Zelditch, S., Zhou, P.: Central limit theorem for spectral partial Bergman kernels. arXiv:1708.09267

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsNorthwestern UniversityEvanstonUSA

Personalised recommendations